# SDR HEEA966765

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27766
- Make and model: Bell 206L-1
- Aircraft serial: 45312
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transducer
- Part number: BSE20630G
- Condition: Defective
- Location: Fuel Pressure
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATES "0" PRESSURE.
